# SDR 0200099603

- Difficulty date: January 8, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- Aircraft time: 69,665 hours, 65,181 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During HCK in ATL a crack was found in the aft flange of the right trapezoidal panel. Repair accomplished in accordance with EA 96-185424.
